Fuzzy Metric Space and Its Topological Properties
DOI:
https://doi.org/10.29303/emj.v4i2.95Keywords:
fuzzy sets, fuzzy metric space, fuzzy metric space topological charatersAbstract
The fuzzy set theory is mathematics that applies fuzziness characteristics, so that gives the truth value at interval [0,1]. It is different from the crisp set that gives a truth value of 0 if it is not a member and 1 if it is a member. The theory of fuzzy sets has been developed continuously by scientists. One of the developments of the fuzzy set is the fuzzy metric space which the definition was introduced by George and Veeramani. Based on the analysis results, it is found that every metric space X if and only if X is fuzzy metric space. As a result, the topological properties of the metric space still apply to the fuzzy metric spaceReferences
Aphane,M. (2009). On Some Results of Analysis in Metric Spaces and Fuzzy Metric Spaces. Pretoria: University of South Africa,
David, S. D., & Richard, M. F. (2004). Abstract Algebra 3 Edition. New York: Prentice-Hall. Inc.
George, A., & Veeramani, P. (1994). On Some Results In Fuzzy Metric Spaces. Fuzzy Sets and System, 64, 395-399.
Gregori, V., Morillas , S., & Sapena , A. (2009). On Convergence In Fuzzy Metric Spaces. Topology and Its Aplications, 156, 3002-3006.
Korner, T. W. (2014). Metric and Topological Spaces. 1-109.
Kramosil, I., & Michálek, J. (1975). Fuzzy Metrics and Statistical Metric Spaces. Kybernetika, 11(5), 336-334. .
Nasution, H. (2012). Implementasi Logika Fuzzy pada Sistem Kecerdasan Buatan. ELKHA, 4, 4-8.
Roopkumar, R., & Vembu, R. (1991). Some Remarks On Metrics Induced By a Fuzzy Metric. Mathematics Subject Classification, 1.
Ruseffendi, ET. . Pengajaran Matematika Modern Untuk Orangtua, Murid, Guru dan SPG. Bandung: Tarsito.
Wang, L. X. (1997). A Course In Fuzzy System And Control. United States: Prentice-Hall International. Inc.
Zadeh, L. A. (1965). Fuzzy Sets. Information and Control, 8, 338-353.
Downloads
Published
How to Cite
Issue
Section
License
All articles published in the Eigen Mathematics Journal will be available for free reading and downloading. The license applied to this journal is Creative Commons Attribution-Non-Commercial-Share Alike (CC BY-NC-SA).
Most read articles by the same author(s)
- I Gede Adhitya Wisnu Wardhana, Ni Wayan Switrayni, Qurratul Aini, Submodul Prima Lemah dan Submodul Hampir Prima Pada Z‐modul M_2x2 (Z_9) , EIGEN MATHEMATICS JOURNAL: Vol. 1 No. 1: Juni 2018
- Baiq Devi Rachmawati, Qurratul Aini, Estimasi Parameter Regresi Linear Menggunakan Regresi Kuantil , EIGEN MATHEMATICS JOURNAL: Vol. 1 No. 2 Desember 2018
- Muhammad Rijal Alfian, Fariz Maulana, Ni Wayan Switrayni, Qurratul Aini, Dwi Noorma Putri, I Gede Adhitya Wisnu Wardhana, The Prime Submodule Of The Integer Module Over Itself , EIGEN MATHEMATICS JOURNAL: Vol. 5 No. 1 Juni 2022
- Nurasiah Amini, Mustika Hadijati, Qurratul Aini, Mengatasi Error Berkorelasi Menggunakan Metode Transformasi Prewhitening pada Regresi Nonparametrik Kernel Bivariat , EIGEN MATHEMATICS JOURNAL: Vol. 2 No. 2 Desember 2019
- Qurratul Aini, Analisis Eksistensi Infimum Image Dari Fungsi Lower Semi-Continuous dari Atas , EIGEN MATHEMATICS JOURNAL: Vol. 1 No. 1: Juni 2018
- Nurul Hikmah, Syamsul Bahri, Irwansyah Irwansyah, A Neural Network Prediction of Ozone Level in Mataram City , EIGEN MATHEMATICS JOURNAL: Vol. 5 No. 2 Desember 2022
- Husnul Hotimah, Syamsul Bahri, Lailia Awalushaumi, Modification of the Edmonds-Karp Algorithm to Determine Maximum Flow in PDAM Water Distribution Networks (Case Study: Telaga Sari PDAM Giri Menang Mataram) , EIGEN MATHEMATICS JOURNAL: Vol. 6 No. 2 (2023): December
- Baiq Siti Patimah Zohrah, Syamsul Bahri, Zulhan Widya Baskara, Forecasting Non-Metal and Rock Mineral (MBLB) Tax Revenue Using the Fuzzy Time Series Markov Chain Method in East Lombok Regency , EIGEN MATHEMATICS JOURNAL: Vol. 7 No. 1 (2024): June
- Husnul Khotimah, Qurratul Aini, Nur Asmita Purnamasari, Application of the Average Based Fuzzy Time Series Lee Method for Forecasting World Gold Prices , EIGEN MATHEMATICS JOURNAL: Vol. 7 No. 2 (2024): December
- Lalu Riski Wirendra Putra, Qurratul Aini, Muhammad Rijal Alfian, The Extended Metric Space on Max-Plus Algebra , EIGEN MATHEMATICS JOURNAL: Vol. 8 No. 1 (2025): June